# SDR ASOA04946S

- Difficulty date: November 29, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Engine: Ge CF343B1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, THE RT BATT RIB ASSEMBLY AT WS 53.60 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE RT BATT RIB ASSY AT WS 53.60 IAW EO. (K)
